# SDR DALA2023120509944

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 47,142 hours, 24,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 IN SEAT EMERGENCY LIGHT AT 22 DEF DAMAGED. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT PER A319 AMM 33-50. OPS CK GOOD. OK FOR SVC. (5028167)
